Jump to content
helplinedonate
  • Announcements

    • ForumAdmin

      Frequently Asked Questions - Step by step guides

      Do you need assistance registering, logging in, posting, etc? Please visit the all new Frequently Asked Question Forum for step-by-step guides. Click the link below to access these helpful guides. Frequently Asked Questions
    • ForumAdmin

      Recursos Nuevos en Español

      http://www.parkinson.org/ayuda   http://www.parkinson.org/espanol    
    • ForumAdmin

      Línea de Ayuda 1-800-473-4636

      Línea de Ayuda 1-800-473-4636   ¿Qué es la línea de ayuda 1-800-4PD-INFO (473-4636) de la Fundación Nacional de Parkinson? Es un número de teléfono gratuito que ayuda a las personas con la enfermedad de Parkinson, sus familiares, amigos y profesionales de salud, a solucionar diferentes inquietudes.   La línea de ayuda ofrece: Información actualizada Apoyo emocional Referidos a profesionales de salud Recursos comunitarios Amplia variedad de publicaciones gratis    
Sign in to follow this  
BillBRNC

Me Again. Q about Sinemet Adjustment

Recommended Posts

Dr. Okun, I have hit you with many question before, and I appreciate your responses. I have DLB, with full range of Parkinson stuff with the dementia stuff. I now in CCRC. Going for quality of life. My neurologist who has been following me for about 2 years has made these suggestions in response to my request to see if a different dosage or combination of Sinemet might work better for me. The current use is extended release at breakfast and dinner, nothing at lunch, and a fast acting at bedtime. I look for ways to reduce sick feeling in stomach mostly, but also maybe reduce some of the confusion in my head. Oh, some of my Parkinson stuff has started slowly coming back, such as some increase in balance issues, some return of cramping, and some return of painful joints and similar stuff. Any way, my neuro has suggested taking extended release  at breakfast, dinner and bedtime, and a fast acting at lunch. Doing this will allow him to slightly lower my daily dose of the bothersome stuff. His hope is to lesson my reactions lessen my reaction. What think you. Thaanks. bill                                                      

Share this post


Link to post
Share on other sites

This is one option.  The other option for nausea is adding more carbidopa (lodosyn) or adding domperidone.

To titrate the dose and interval of Sinemet is the best approach (then monitor symptoms).  It takes time and partnership with your doc.

Hope that helps.

Share this post


Link to post
Share on other sites

Dr.. Okun, again thank you very much for your wisdom. I still can't believe you give so much of your time to folks like me over the internet, but I thank you very much. Bill.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

Sign in to follow this  

×